# SDR SWAA2017041813186

- Difficulty date: April 1, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 37,704 hours, 17,682 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 6546804
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ATTACH FITTING CORRODED AT BS 986, LBL 40.       REPAIRED THE ATTACH FITTING IAW EA.
